@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa145-2-3,
author = {Yang Hai and P. G. Walsh},
title = {On a Diophantine problem of Bennett},
journal = {Acta Arithmetica},
volume = {141},
year = {2010},
pages = {129-136},
zbl = {1266.11058},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa145-2-3}
}
Yang Hai; P. G. Walsh. On a Diophantine problem of Bennett. Acta Arithmetica, Tome 141 (2010) pp. 129-136. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa145-2-3/